Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A property of the differential ideal $ y\sp{p}$


Author: Kathleen B. O’Keefe
Journal: Trans. Amer. Math. Soc. 94 (1960), 483-497
MSC: Primary 12.00
MathSciNet review: 0113880
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0113880-3
PII: S 0002-9947(1960)0113880-3
Article copyright: © Copyright 1960 American Mathematical Society